MathSciNet Relay Station
MathSciNet bibliographic data
MR1273502 (95m:46110) 46L55 (46L05)
Jeong, Ja A Purely infinite simple $C\sp \ast$-crossed products. Proc. Amer. Math. Soc. 123 (1995), no. 10, 3075–3078.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement